MAUDE Adverse Event Report: MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDSAT209018A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 12th august, 2024 getinge became aware of an issue with one of surgical lights - volista standop.It was stated and confirmed by photographic evidence the lamp head was broken at joint.We decided to report the issue in abundance of caution as any part falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
(b)(6).Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
The correction of d1 brand name deem required.This is based on the internal evaluation.Previous d1 brand name: standop volista.Corrected d1 brand name: standop volista®.Getinge became aware of an issue with one of surgical lights - volista standop.It was stated and confirmed by photographic evidence the lamp head was broken at joint.We decided to report the issue in abundance of caution as any part falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The device was not being used for patient treatment upon the event occurrence.According to the information gathered, the issue was discovered during operating room preparation.As stated by subject matter expert at the manufacturing site, getinge received customer product complaint where the junction between headlight and fork was broken on a volista cupola.It was reported that no external damages were noticed on the device.However, it can be observed that the framework of the light head made of aluminium is completely torn out.At the breakage location the main screws are not loose but one of them is bent.There is no doubt that this breakage is the result of an important strength applied on the device.The fact that no external damages were noticed shows that the most probable cause is that someone took the headlight with hands and applied a big strength in the down direction.This is here clearly a misuse.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
STANDOP VOLISTA®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20051165
Report Number9710055-2024-00483
Device Sequence Number7955332
Product Code FSY
UDI-Device Identifier03700712405496
UDI-Public(01)03700712405496
Combination Product (Y/N)N
Initial Reporter CountryTU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDSAT209018A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown